Preview

Чебышевский сборник

Расширенный поиск

О гипотезе Ленглендса, глобальных полях и (Д)-штуках

https://doi.org/10.22405/2226-8383-2020-21-3-68-83

Полный текст:

Об авторе

Николай Михайлович Глазунов
Национальный авиационный университет
Украина
доктор физико-математических наук, профессор


Список литературы

1. R. P. Langlands. On the notion of an automorphic representation. Automorphic Forms, Representations,and L-Functions // Proc. Symp. Pure Math., vol. 33, Part I, AMS, Providence, 1979, 203--207.

2. R. P. Langlands. Base change for GL(2) // Annals of Math. Studies,vol. 96, Princeton Univ. Press, Princeton, 1980.

3. H. Jacquet, R. P. Langlands. Automorphic Forms on GL(2) // Lecture Notes in Mathematics,

4. vol. 114, Springer-Verlag, Berlin, 1970.

5. I.R. Shafarevich.Abelian and nonabelian mathematics (in Russian) // Sochineniya (Works),

6. v.3, part 1, Moscow, Prima-B, 1996, 397-415.

7. A.N. Parshin. Questions and remarks to the Langlands program,

8. // Uspekhi Matem. Nauk, 67, n 3, 2012, 115-146.

9. V. Drinfeld. Langlands’ conjecture for GL(2) over functional fields // Proceedings of the

10. International Congress of Mathematicians (Helsinki, 1978), Acad. Sci. Fennica,

11. Helsinki, 1980, 565--574.

12. L. Lafforgue. Chtoucas de Drinfeld, formule des traces d`Arthur-Selberg et correspondance

13. de Langlands // Proceedings of the International Congress of Mathematicians, Vol. I (Beijing, 2002),

14. Higher Ed. Press, Beijing, 2002, 383--400.

15. I.R. Shafarevich. On embedding problem for fields // Math. USSR-Izv., vol. 18, 1954, 918--924.

16. A.V. Yakovlev.The embedding problem for number fields // Math. USSR-Izv.,

17. vol. 31, no. 2, 1967, 211--224.

18. A.V. Yakovlev.Galois group of the algebraic closure of local fields // Math. USSR-Izv., vol. 32, no. 6, 1968, 1283--1322.

19. S.V. Vostokov.Canonical Hensel-Shafarevich basis in complete discrete valuation fields // Zap. Nauchn. Semin. POMI, 394, 2011, 174--193.

20. S.V. Vostokov.Explicit construction of class field theory for a multidimensional local field

21. // Math. USSR-Izv., vol. 49, no. 2, 1985, 283--308.

22. S.V. Vostokov, I.L. Klimovitskii.

23. Primery elements in formal modules // Mathematics and Informatics,

24. , Steklov Math. Inst., RAS, Moscow, 2013, 153--163.

25. B. B. Lur'e. On embedding problem with kernel without center

26. // Math. USSR-Izv., vol. 28, 1964, 1135-1138.

27. B. B. Lur'e. Universally solvable embedding problems // Proc. Steklov Inst. Math., 183, 1991, 141--147.

28. E.V. Ikonnikova, E.V. Shaverdova.The Shafarevich basis in higher-dimensional local field // Zap. Nauchn. Semin. POMI, 413, 2013, 115--133.

29. E.V. Ikonnikova.The Hensel-Shafarevich canonical basis in Lubin-Tate formal modules // J. Math. Sci., New York 219, No. 3, 2016, 462--472.

30. J.-P. Serre. Abelian $l$-Adic Representations and Elliptic Curves //

31. Addison-Wesley Publishing Company, NY, 1989.

32. V. Drinfeld.Moduli varieties of $F$-sheaves // Func. Anal. and Applications, vol. 21, 1987, 107-122.

33. M. Harris, R. Taylor. The geometry and cohomology of some simple Shimura varieties //

34. Ann. Math. Stud. 151, Princeton University Press, Princeton, 2001.

35. A. Wiles. Modular elliptic curves and Fermat’s last theorem //Ann. of Math. (2)

36. , no. 3, 1995, 443--551.

37. R. Taylor, A. Wiles. Ring-theoretic properties of certain Hecke algebras // Ann. of Math. (2) 141,

38. no. 3, 1995, 553--572.

39. G. Anderson. t-Motives // Duke math. J., vol. 53, 1986, 457-502.

40. C. Breuil, B. Conrad, F. Diamond, R. Taylor. On the modularity of elliptic curves over Q:

41. wild 3-adic exercises // J. Amer. Math. Soc. 14, no. 4, 2001, 843-939.

42. L. Clozel, M. Harris, R. Taylor. Automorphy for some l-adic lifts of automorphic mod l

43. Galois representations // Pub. Math. I.H.E.S. 108, 2008, 1-181.

44. M. Harris, N. Shepherd-Barron, R. Taylor. A family of Calabi-Yau varieties

45. and potential automorphy // Ann. of Math. (2) vol. 171, no. 2, 2010, 779-813.

46. Arthur J.The principle of functoriality // Bulletin of the Amer. Math. Soc., Vol. 40, no. 1, 39-53, 2003.

47. A. Borel.Automorphic $L$-functios //Proc. Symp. Pure Math., vol. 33, Part 2, 1979, 27--61.

48. Tate J.Number theoretic background,Proc. Symp. Pure Math., vol. 33, Part 2, pp. 3--26, 1979.

49. V. Drinfeld.Elliptic modules. emph{Mat. Sbornik}, vol. 94, no. 4, pp. 594-627, 1974.

50. P. Deligne, D. Husemoller. Survey of Drinfeld's modules // Contemporary Math., vol. 67, 25-91, 1987.

51. J. Lubin. One-parameter formal Lie groups over $p$-adic integer rings // Ann. of Math., vol. 80, 1964, 464--484.

52. Urs Hartl. Number Fields and Function fields - Two Parallel Worlds, Papers from the 4th Conference held on Texel Island, April 2004, // Progress in Math. 239, Birkhauser-Verlag, Basel, 2005, 167-222.

53. Urs Hartl, Arasteh Rad.Local P-shtukas and their relation to global ${G}$-shtukas

54. // M"unster J. Math. 7, No. 2, 2014, 623-670.

55. Urs Hartl, E. Viehmann.// J. reine angew. Math. (Crelle) 656, 2011, 87-129.

56. R. Singh.Local shtukas and divisible local Anderson-modules //

57. Univ. M"unster, Fachbereich Mathematik und Informatik (Diss.). 72~p. 2012.

58. Urs Hartl, R. Singh.Local Shtukas and Divisible Local Anderson Modules,

59. // Canadian J. of Math., vol. 71, no. 5, 2019, 1163-1207.

60. Arasteh Rad,Uniformizing the moduli stacks of global $mathfrak G$-shtukas //

61. Univ. M"unster, Fachbereich Mathematik und Informatik, (Diss.). 85~p. 2012.

62. A. Weiss.Foliations in moduli spaces of bounded global $G$-shtukas //

63. Univ. M"unster, Fachbereich Mathematik und Informatik, (Diss.). 97~p. 2017.

64. A. Grothendieck. Cat{`e}gories fibr{`e}es et descente, Expos{`e} VI in Rev{`e}tements {`e}tales et groupe fondemental (SGA 1),Troisi{`e}me {`e}dition, corrig{`e} // Institut des Hautes ´Etudes Scientifiques, Paris, 1963.

65. S. Lichtenbaum, M. Schlessinger. The cotangent complex of morphisms // Transactions of the American Math. society, 128, 1967, 41-70.

66. W. Messing. The Cristals Associated to Barsotti-Tate Groups // LNM 264, Springer-Verlag, Berlin etc.1973.

67. V. Abrashkin. Compositio Mathematika, 142:4, 2006, 867-888.

68. L. Illusie. Complex cotangent et deformations. I, II // LNM, Vol.239, Vol. 283, Springer Verlag, Berlin-NY, 1971, 1972.

69. G. Faltings. Group schemes with strict ${mathcal O}$-action

70. // Mosc. Math. J. 2, no. 2, 2002, 249-279.

71. N. Glazunov. Quadratic forms, algebraic groups and number theory // Chebyshevskii Sbornik, vol.16, no. 4, 2015, 77--89.

72. N. Glazunov. Extremal forms and rigidity in arithmetic geometry and in dynamics // Chebyshevskii Sbornik, vol.16, no. 3, 2015, 124--146.

73. N. Glazunov.

74. Duality in abelian varieties and formal groups over local fields. I. Chebyshevskii Sbornik, vol. 19, no.1, 2018, 44-56.


Для цитирования:


Глазунов Н.М. О гипотезе Ленглендса, глобальных полях и (Д)-штуках. Чебышевский сборник. 2020;21(3):68-83. https://doi.org/10.22405/2226-8383-2020-21-3-68-83

For citation:


Glazunov N.M. On Langlands program, global fields and shtukas. Chebyshevskii Sbornik. 2020;21(3):68-83. (In Russ.) https://doi.org/10.22405/2226-8383-2020-21-3-68-83

Просмотров: 41


Creative Commons License
Контент доступен под лицензией Creative Commons Attribution 4.0 License.


ISSN 2226-8383 (Print)